Bilateral Lower leg an feet pain, occasonaly hand stiffness
I m a 28 yr old female, 5'7 and weigh 160 lbs. For the past month I have been having lower leg and feet pain, stiffness in my hands. I have been seeing a neurologist who thinks it may be Diabetic Neuropathy, since I had Gestational diabetes and family hx. I took the 3 hour glucose test and my 3rd hour came back low. I have had 3 cardiac ablations in the past year for SVT. I am on Toprol , Cardizem, Lexapro and Gabapentin. I had an EMG on my Left leg and that was also normal. Testing for Lupus, Mitochonrial, and Sjrogrens were all normal. Im worried because my ANA titer came back at 1:160 with a speckled pattern, my Dr said she doesnt know what that is??? cardiolipin came back normal. Can anyone help pe with this? why is my ana titer high and what does this all mean? Im worried since I am in pain. How can I have Diabetic Neuorpathy when I am not Diabetic?
ANA titer of more than 1:80 with speckled pattern is characteristic of lupus. Systemic lupus can manifest as pain in hands and feet with stiffness, swollen joints and fatigue. Nothing can be said for sure without a clinical exam. I would suggest you to consult a good specialist in your area. Let us know if you have any questions.
I was tested for Lupus and that was normal. I am seeing a Nuerologist but she thinks it may be Diabetic Neurpathy, my glucose test was normal, my 3 hour test my 3rd hour was alittle low. I do have family Hx of Diabetes and I had Gestational Diabetes when I was pregnant. I had an EMG and that was normal. I also had a MRI LS Spine and that was normal. Can I have Lupus when the test was normal? what do you think about Diabetic Neuropathy when I do not have Diabetes? also do you think I should be worried about this ANA Titer being positive?
I have another question, I had my blood test for the ANA about 3 weeks ago and Friday I just got the flu, I have a sore throat, headache, Stuffy nose.. could this be the reason my ANA was elevated? I wish I knew what is going on with me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.